MathSciNet Relay Station
MathSciNet bibliographic data
MR2836597 34K18 (37N20)
Wei, Junjie; Yu, Chunbo Stability and bifurcation analysis in the cross-coupled laser model with delay. Nonlinear Dynam. 66 (2011), no. 1-2, 29–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement